# SDR HEEA080311

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N50293
- Make and model: Bolkms BO105S
- Aircraft serial: S677
- Aircraft time: 7,254 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515150
- Part serial: 5951
- Condition: Damaged
- Location: Main Rotor
- Part time: 6,737 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBOARD ABRASION STRIP HAS A HOLE PENETRATED THROUGH THE STRIP.
